MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number VICM5_12.6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm, vicm5_12.6, -6.0 diopter, implantable collamer lens was exchanged.Additional information has been requested but none has been forthcoming.
 
Additional Manufacturer Narrative
A1 - a6 - unk.B3 - unk.D6a - unk.D6b - unk.Claim# (b)(4).
 
Additional Manufacturer Narrative
Corrected data: b5 - the patient had blurry vision as a result of the wrong implanted lens - should have been included in previous mdr.Claim#: (b)(4).
 
Additional Manufacturer Narrative
Corrected data: b5 - the reporter indicated that the surgeon implanted a 12.6mm vicm5_12.6; -06.00 diopter implantable collamer lens into the patient's eye.The surgeon exchanged the lens for a same length but different power lens.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.H10 - disregard supplemental #1 mdr as it was submitted in error with the wrong claim detail corrections.Claim#: (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key17216360
Report Number2023826-2023-02162
Device Sequence Number15010800
Product Code MTA
UDI-Device Identifier00841542119108
UDI-Public00841542119108
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberVICM5_12.6
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2023
Supplement Date Received by Manufacturer09/04/2023
09/04/2023
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date09/04/2023
09/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown